# SDR DL75E091649

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 71,807 hours, 34,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING THIS ERA (477585-14) TO REPAIR A SKIN CUTOUT.  C/W PER ERA (477391-14) AT S-19L / STA 660.  SAMPLE CUTOUT WAS TAKEN DUE TO FINDINGS OF PITTING CORROSION ALONG THE LOWER SKIN AT THE LAP JOINT WHILE ACCOMPLISHING SCRIBE LINE INSPECTIONS.
